RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physics & Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physics & Mathematics, 2017, Volume 51, Issue 2, Pages 158–167 (Mi uzeru379)  

Mathematics

On solvability of an infinite nonlinear system of algebraic equations with Teoplitz–Hankel matrices

Kh. A. Khachatryanab, M. H. Avetisyanca

a Institute of Mathematics, National Academy of Sciences of Armenia, Yerevan
b Chair of Differential Equations YSU, Armenia
c Chair of Numerical Analysis and Mathematical Modelling, YSU, Armenia

Abstract: In the present paper a special class of infinite nonlinear system of algebraic equations with Teoplitz–Hankel matrices is studied. Above mentioned class of equations has direct applications in radiative transfer theory. Existence componentwise positive solutions for the system in space $l_1$ are proved and some examples for mentioned equations, representing separate interest are given.

Keywords: positive solution, Teoplitz–Hankeltypematrices, iteration, limit of solution.

Full text: PDF file (197 kB)
References: PDF file   HTML file

Document Type: Article
MSC: Primary 45G05; Secondary 47H30
Received: 11.04.2017
Language: English

Citation: Kh. A. Khachatryan, M. H. Avetisyan, “On solvability of an infinite nonlinear system of algebraic equations with Teoplitz–Hankel matrices”, Proceedings of the YSU, Physics & Mathematics, 51:2 (2017), 158–167

Citation in format AMSBIB
\Bibitem{KhaAve17}
\by Kh.~A.~Khachatryan, M.~H.~Avetisyan
\paper On solvability of an infinite nonlinear system of algebraic equations with Teoplitz–Hankel matrices
\jour Proceedings of the YSU, Physics {\&} Mathematics
\yr 2017
\vol 51
\issue 2
\pages 158--167
\mathnet{http://mi.mathnet.ru/uzeru379}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru379
  • http://mi.mathnet.ru/eng/uzeru/v51/i2/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Proceedings of the Yerevan State University, series Physical and Mathematical sciences
    Number of views:
    This page:169
    Full text:29
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019